Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

3byzmom

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About 3byzmom

  • Rank
    New Member
  1. Thank you for everyones input. I am letting my son make the decision. He has decided to quit and is already starting to feel better and is back to acting like his energetic, happy self. We have his two month appointment today hopefully the derm doesn't make a big deal about it. I don't think they take the possible long term side effects seriously. My older son took accutane over a year ago and he had a lot worse breakouts and joint pain while on it. Now I realize he was on way too high of a dose
  2. I've tried convincing him to go every other day with the pills he has left, 50, but he has made up his mind he wants to stop. He has been having a lot of pain in his ankles, shins and knees. I would feel terrible if I talked him into finishing the treatment and his growth was affected and he was left with permanent joint pain. I don't know what is right to do. All of the stories about problems later have cause me a lot of worry.
  3. My son has been taking claravis for 8 weeks. 40 mg per day, he is 115lbs. He was prescribed 80mg for this month but after two weeks his joint /bone pain became unbearable so I had him go back to 40. He is in weight lifting for PE right now and also works at a gymnastics gym teaching little kids. He is having a really hard time with the pain and now skips a class at his gym he used to go to for fun. His skin has already cleared up really nicely other than some pigmentation. I think he is leaning
  4. Thank you for your reply. I think it's way too much too. I only wish I hadn't trusted they knew what they were doing and checked online myself. I dropped him back to 40 and will not let him go above that for the duration.
  5. I posted the same question yesterday for my 16yr old son. He is also 115lbs. They started him in 40mg/day the first month with good results and bumped him up to 80/day for this month. He took that dosage for two weeks and had much worse joint pain, eyes looked red to me a lot and headaches. Checking online the FDA states the recommended dosage is 1 mg/kilogram of body weight divided into two doses per day. With food. So your max should be 50 mg per day if you are 115lbs based on that. I dropped
  6. Hi everyone, I'm a mom of a 16 year ol boy who started on Claravis in December for cystic acne. He is 115lbs and he was started on 40 mg, one capsule a day. He has had good results and the derm bumped him up to two 40mg capsules per day. This seemed like too much to me but trusted them to know what they are doing. I have a 19 yr old son who took claravis his senior year. He was probably 15 or 20lbs heavier than his brother. He had pretty bad flare ups during his course, dry lips and skin and joi
×